Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Regularity of the metric entropy for expanding maps


Author: Marek Rychlik
Journal: Trans. Amer. Math. Soc. 315 (1989), 833-847
MSC: Primary 28D05; Secondary 28D20, 58F11
MathSciNet review: 958899
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The main result of the current paper is an estimate of the radius of the nonperipheral part of the spectrum of the Perron-Frobenius operator for expanding mappings. As a consequence, we are able to show that the metric entropy of an expanding map has modulus of continuity $ x\log (1/x)$ on the space of $ {C^2}$-expandings. We also give an explicit estimate of the rate of mixing for $ {C^1}$-functions in terms of natural constants.

It seems that the method we present can be generalized to other classes of dynamical systems, which have a distinguished invariant measure, like $ \operatorname{Axiom}$   A diffeomorphisms. It also can be adopted to show that the entropy of the quadratic family $ {f_\mu }(x) = 1 - \mu {x^2}$ computed with respect to the absolutely continuous invariant measure found in Jakobson's Theorem varies continuously (the last result is going to appear somewhere else).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28D05, 28D20, 58F11

Retrieve articles in all journals with MSC: 28D05, 28D20, 58F11


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1989-0958899-6
PII: S 0002-9947(1989)0958899-6
Article copyright: © Copyright 1989 American Mathematical Society